# SDR MASA2011091563684

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 22,575 hours, 15,720 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE SMOKING.  INSPECTED CLEANED SKYDROL OFF PUCKS.
